# SDR QXEA2011020300123

- Difficulty date: January 30, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 23,405 hours, 24,355 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, LANDING GEAR SELECTED UP, ALL DOOR LIGHTS DARK FOR APPROX 2 SEC , THEN LT MAIN GEAR DOOR LIGHT AND RED GEAR LIGHT ILLUMINATED FOR APPROX 15 SEC THEN ALL GEAR DOOR LIGHTS DARK .  ALTERNATE GEAR EXTENSION ACCOMPLISHED. LANDING UNEVENTFUL. INTERROGATED PSEU AND FOUND IN FAULT HISTORY " LG UPLOCK FAULT UNRESONABLE FAR-00", RESET ALTERNATE GEAR EXTENSION MECHANISM TO NORMAL OPERATING POSITION , PERFORMED " FREE PLAY INSP" IAW RD 8/4-32-0160 SECT 1 SHEET 2 PARA A STEPS 1 THRU 6 PER PARAGRAPH "C" OF THE FERRY FLIGHT PERMIT. FERRIED. ADJUSTED BOTH RT AND LT MLG DOOR CLOSE PROX SENSORS IAW AMM TASK 32-61-06-830-801 AND 32-61-00-280-801 ADJUSTMENTS GOOD, EXTENDED AND RETRACTED GEAR TO VERIFIY INDUCTANCE AND INDICATIONS ARE NORMAL, OK FOR CONTINUED SERVICE.
